# SDR REXA201101028

- Difficulty date: December 28, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N8923A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7923
- Aircraft time: 17,500 hours, 15,102 cycles
- System (JASC): 5200 · Doors
- Part: Seal
- Condition: Obstructed
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED AND RETURNED TO DTW.  LOUD NOISE DURING FLIGHT.  REMOVED FOD FROM DOOR SEAL PRESSURIZED ACFT ON GRND, OPS GOOD IAW AMM 21-30-00.
